Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 56981, 16 pages
Research Article

Existence Results for Polyharmonic Boundary Value Problems in the Unit Ball

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 2092, Tunisia

Received 27 October 2006; Accepted 9 April 2007

Academic Editor: Jean-Pierre Gossez

Copyright © 2007 Sonia Ben Othman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zagharide Zine El Abidine, and Habib Mâagli, “Positive bounded solutions for nonlinear polyharmonic problems in the unit ball,” Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, vol. 25, no. 3, pp. 143–153, 2017. View at Publisher · View at Google Scholar